# SDR ASAA2015081812925

- Difficulty date: August 18, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 1,220 hours, 405 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE TEST FAIL FOR FWD BAY.  ACFT GROUNDED.  ACCOMPLISHED SYSTEM OPS CHECK REF AMM 26-16-00.  SYSTEM OPS CHECKS NORMAL.  GROUND VERIFICATION NORMAL.
